# SDR AALA20000616

- Difficulty date: April 3, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN STRINGER AFT OF STATION 480 STRINGER 27L.  INSTALLED NEW STRINGER SECTION PER SRM 53-10-03.  (M)
